MAUDE Adverse Event Report: A & I INDUSTRIES LTD DRIVE; ROLLATOR

A & I INDUSTRIES LTD DRIVE; ROLLATOR
Model Number RTL10266DT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive (b)(4) was notified of an incident involving a rollator by an end user who stated that she was sitting on the rollator and being pushed through a threshold when the "[right] front wheel buckled and threw her out of the chair" and she reportedly broke her right ankle.The end user was taken to the hospital to treat her broken ankle.Drive requested the unit be returned for investigation and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
A & I INDUSTRIES LTD
lian du industry park
le liu town, shunde district
foshan city, guandong
CH 
MDR Report Key17490546
Report Number2438477-2023-00109
Device Sequence Number7821749
Product Code ITJ
UDI-Device Identifier00822383972497
UDI-Public822383972497
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2023
Report Date (Section F) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10266DT
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/10/2023
Device Age11 MO
Date Report to Manufacturer08/09/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient SexFemale
Patient Weight107 KG
Date Report Sent to FDA08/09/2023